RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 62, Number 2  


Integrability conditions for systems of two equations of the form $u_t+A(u)u_{xx}+F(u,u_x)$. I
A. V. Mikhailov, A. B. Shabat
163
Relativistic Hamiltonian with square root in the path integral formalism
P. P. Fiziev
186
Levinson formula for perturbed Hill operator
N. E. Firsova
196
Coordinates in relativistic Hamiltonian mechanics
S. N. Sokolov
210
One-plaquette (2+1)-model with arbitrary action
S. I. Azakov
222
New formulation of multichannel $N/D$ equations with allowance for inelasticity
A. N. Safronov
236
Scattering theory for a three-particle system with two-body interactions periodic in time
E. L. Korotyaev
242
Continuous models of percolation theory. II
S. A. Zuev, A. F. Sidorenko
253
Quasi-Taylor series in the theory of magnetism
D. A. Garanin, V. S. Lutovinov
263
Solution of the system of Lorenz equations in the asymptotic limit of large Rayleigh numbers I
L. A. Pokrovskii
272
Model description of particle collisions in one-component systems
V. V. Belyi, I. V. Paiva-Veretennikova
291
Feynman's variational principle for a polaron in a magnetic field
S. N. Gorshkov, A. V. Zabrodin, C. Rodriguez, V. K. Fedyanin
304
Lattice gauge theories with partly separable variables
T. A. Kozhamkulov, S. B. Khokhlachov
312
Density of states near the fluctuation boundary of the spectrum of one-dimensional incommensurable structures
S. A. Gredeskul, L. A. Pastur
316
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019